Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Female Sexual Disorders
Question: Bleeding after orgasm
|vlgirl - Tue Jul 10, 2007 3:41 am||
Hi i am a 19yo girl, I have been on Depo Provera since i was 16. It was good for ages, no problems just occasional spotting which the GP said was normal.
In the last 2-3 months everytime i orgasm be it sex or masturbation with no penetration there is bleeding afterwards, not alot, but after sex can get really messy
Help! its ruining my sex life!
I went to the GP a month ago and they said it could just be a normal reaction, they did a smear test and the results were clear.
|Debbie Miller, RN - Tue Jul 10, 2007 7:59 pm||
I would recommend an additional visit with your doctor, perhaps gynecologist. It's always a good idea to check out causes of abnormal bleeding just to be sure.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.